# SDR WRNA201300007

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 60,749 hours, 15,562 cycles
- Engine: Pwa PW4460
- Engine time: 50,673 hours, 12,837 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 763457
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM LTX TO MIA, CREW ENCOUNTERED A NR 3 GENERATOR OFF LIGHT AND LOSS OF POWER TO BUS NR 3 AND RIGHT EMERGENCY BUS.  CREW DEPLOYED THE ADG AND REGAINED POWER TO BOTH BUSES.  CREW DIVERTED INTO BOG DUE TO REMAINING FUEL ON BOARD WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED EPCO RTS TEST IAW MD11 AMM 24-08-01, TEST PASSED.  RE-RACKED GCU NR 3 IAW MD11 AMM 24-21-03, BUS 3 AND RT EMERGENCY BUS POWER RESTORED.  ADG STOWED AND ALL BUSES SUPPLIED WITH POWER.
